# SDR P5CA2014072200020

- Difficulty date: July 22, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 59,476 hours, 9,870 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11513241
- Part serial: 050C3068
- Condition: Malfunctioned
- Location: Upper Deck
- Part time: 18,698 hours, 3,183 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT VHF HAD IRREGULAR SOUND.  FOUND UPPER DECK EMERGENCY LOCATION TRASNMITTER TRANSMITTING.  R & R UPPER DECK EMERGENCY LOCATION TRANSMITTER IAW AMM 25-65-03-422-052.
